Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 65, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Apr 6, 2006, 5:14 PM CDT for Pottawatomie County, Riley County, Kansas. It was in force for 46 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2006, 5:14 PM CDT (22:14 UTC)
- Expired
- Apr 6, 2006, 6:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
Counties Pottawatomie County, KS, Riley County, KS
The radar
The Topeka radar (KTWX), 42 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 5:20 PM CDT | HAIL 1.75 | Ogden, KS | |
| Apr 6, 5:23 PM CDT | TSTM WND GST 82 | 2 Se Manhattan, KS | |
| Apr 6, 5:25 PM CDT | HAIL 1.75 | Manhattan, KS | REPORTED BY AIRPORT OFFICIAL |
| Apr 6, 5:27 PM CDT | HAIL 1 | Manhattan, KS | HAIL ON NORTHWEST SIDE OF MANHATTAN. |
| Apr 6, 5:32 PM CDT | HAIL 1.75 | Manhattan, KS | GOLF BALL HAIL IN MID MANHATTAN. |
| Apr 6, 5:33 PM CDT | HAIL 2 | Manhattan, KS | |
| Apr 6, 5:33 PM CDT | NON-TSTM WND GST 65 | Manhattan, KS | |
| Apr 6, 5:49 PM CDT | HAIL 1 | 1 E Olsburg, KS | |
| Apr 6, 5:50 PM CDT | HAIL 0.88 | 1 W Olsburg, KS | |
| Apr 6, 5:59 PM CDT | HAIL 0.88 | 2 W Olsburg, KS | SECOND ROUND OF NICKEL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 12:43 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -492 J/kg
- Mixed-layer LCL
- 1088 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 398 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 062214
SVRTOP
KSC149-161-062300-
/O.NEW.KTOP.SV.W.0065.060406T2214Z-060406T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
514 PM CDT THU APR 6 2006
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS
EASTERN RILEY COUNTY IN NORTHEAST KANSAS
* UNTIL 600 PM CDT
* AT 511 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF OGDEN...OR ABOUT 4
MILES SOUTHEAST OF JUNCTION CITY...MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
OGDEN...
KEATS...
NORTHWESTERN MANHATTAN...
TUTTLE CREEK LAKE...
OLSBURG...
WESTMORELAND...
BLAINE...
WHEATON...
AT 512 PM...GOLF BALL SIZED HAIL WAS REPORTED IN JUNCTION CITY.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3907 9656 3907 9670 3909 9671 3908 9674
3909 9675 3909 9684 3915 9684 3955 9660
3956 9623
$$2 follow-up statements
000 WWUS53 KTOP 062228 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 528 PM CDT THU APR 6 2006 KSC149-161-062300- /O.CON.KTOP.SV.W.0065.000000T0000Z-060406T2300Z/ RILEY-POTTAWATOMIE- 528 PM CDT THU APR 6 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR WESTERN POTTAWATOMIE AND EASTERN RILEY COUNTIES... AT 526 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF KEATS...OR ABOUT 6 MILES WEST OF MANHATTAN...MOVING NORTHEAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... TUTTLE CREEK LAKE...OLSBURG...WESTMORELAND...BLAINE AND WHEATON. AT 525 PM...GOLF BALL SIZED HAIL WAS REPORTED AT THE MANHATTAN AIRPORT. A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES RAPIDLY. LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3912 9654 3915 9677 3955 9660 3956 9623 $$
000
WWUS53 KTOP 062243
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
543 PM CDT THU APR 6 2006
KSC149-161-062300-
/O.CON.KTOP.SV.W.0065.000000T0000Z-060406T2300Z/
RILEY-POTTAWATOMIE-
543 PM CDT THU APR 6 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WESTERN POTTAWATOMIE AND CENTRAL RILEY COUNTIES...
AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR TUTTLE CREEK LAKE...OR ABOUT 7 MILES NORTHWEST OF
MANHATTAN...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
OLSBURG...WESTMORELAND...BLAINE AND WHEATON.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT AND
AVOID WINDOWS.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3923 9664 3930 9673 3955 9660 3956 9623
3928 9644
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 3:06 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 6, 3:06 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 306 PM CDT THU APR 6 2006 .DISCUSSION... STILL ON TRACK FOR SEVERE WEATHER TODAY. SKIES HAVE CLEARED OVER THE CWA...AND UPPER LOW IS SLOWLY PROGRESSING EASTWARD OUT OF SOUTHEASTERN COLORADO...BOTH OF WHICH ARE DESTABILIZING THE ATMOSPHERE OVER THE AREA. INITIAL SURFACE LOW THIS AFTERNOON IS IN CENTRAL NEBRASKA...HOWEVER PRESSURE FALLS INDICATE SECONDARY SURFACE LOW DEVELOPING FARTHER SOUTH ALONG THE SURFACE TROF IN SOUTH CENTRAL KANSAS. UPPER JET STARTING ITS PROGRESSION EASTWARD INTO OK ATTM. UPPER JET SLIDES EASTWARD IN CONCERT WITH DRYLINE...AND WILL AID IN INITIATION AND STRENGTH OF STORMS DEVELOPING OVER THE NEXT FEW HOURS AND CONTINUING INTO THE EVENING AS THE ENTIRE SYSTEM MOVES EAST. WITH INSTABILITY INTO THE 1-2.5K RANGE...AND 0-6KM BULK SHEAR 40-60KTS...SURFACE BASED STORMS WHICH INITIATE SHOULD HAVE NO PROBLEM BECOMING SEVERE QUICKLY. ANOTHER CONCERN WILL BE STORMS WHICH DO DEVELOP ON THE NOSE OF THE UPPER JET SOUTH OF THE AREA...THEN PROPAGATE RAPIDLY NORTHWARD INTO THE AREA WITH STORM MOVEMENT OF 50 KTS OR MORE POSSIBLE...CONSIDERING 500 MB WINDS 50-70KTS. AS PRESSURES DROP ACROSS CENTRAL KANSAS...EXPECT TO SEE SOME BACKING OF THE LOW LEVEL WINDS...WHICH WOULD INCREASE THE TORNADO THREAT. STORMS CURRENTLY DEVELOPING NORTHWEST OF WICHITA...AND WILL INCREASE IN COVERAGE AND INTENSITY ALONG THE DRYLINE...AND PROPAGATE EAST ACROSS NORTHEAST KANSAS INTO THE EVENING HOURS. ISOLATED THUNDERSTORMS MAY ALSO DEVELOP IN THE UNSTABLE AIRMASS AHEAD OF THIS LINE...WHICH WILL ALSO CARRY A WIND...HAIL AND TORNADO THREAT. STAY TUNED TO LOCAL MEDIA AND NOAA WEATHER RADIO FOR DETAILS AS THIS HAZARDOUS WEATHER SITUATION DEVELOPS. COULD HAVE SOME CONCERNS FOR WINDS TOMORROW AS UPPER LOW RETROGRADES NORTHWARD THEN BACK SOUTHWARD INTO THE AREA AND BRINGS IN MID LEVEL WINDS GREATER THAN 40KTS. EASTERN AREAS MAY CATCH A BREAK FROM THE PRECIP EARLY BUT BY DAYS END EXPECT CLOUDY WET AND COOLER CONDITIONS. WITH UPPER LOW IN THE VICINITY...AND INSTABILITY FOR AT LEAST EARLY EVENING HOURS...WILL KEEP MENTION OF PRECIP FOR FRIDAY EVENING...ISOLATED THUNDER NEAR LOW OVER SOUTHEAST CWA STILL POSSIBLE. THINNING CLOUDS AFTER MIDNIGHT WITH MOSTLY CLEAR SKIES ACROSS ALL BUT FAR SOUTHERN PORTIONS OF CWA BY SATURDAY MORNING. COOLER...DRIER AIR FILTERING IN...LOWS FROM AROUND 30 NORTHERN COUNTIES TO MIDDLE 30S EAST CENTRAL COUNTIES. H850 MB TEMPS IN THE SINGLE DIGITS BY 00Z SUN. HIGHS SATURDAY FROM THE MIDDLE 50S NORTHEAST TO UPPER 50S SOUTHWEST COUNTIES. RIDGING ALOFT SATURDAY INTO SUNDAY...FLATTEN SOME BY NORTHERN STREAM SHORTWAVE BUT LITTLE MOISTURE TO WORK WITH HERE. AT THE SURFACE... LEE SIDE TROUGHING TAKING SHAPE...SOUTHERLY WINDS RETURNS TO THE AREA. HOWEVER ANOTHER COOL START SUNDAY MORNING...LOW TO MID 30S EAST TO MID TO UPPER 30S FAR WEST...BEFORE TEMPS REBOUND INTO THE UPPER 60S FOR HIGHS SUNDAY AFTERNOON. SOUTHWEST FLOW ALOFT MONDAY INTO WEDNESDAY POSES SOME PROBLEMS WITH TIMING OF SHORTWAVES ON MODELS. GFS SCENARIO HAS ONE SHORTWAVE PUSHING SOUTH OF SOUTHWEST MONDAY NIGHT INTO TUESDAY AND TAKING DEEPER MOISTURE WITH IT...BUT STILL LAGGING MAIN TROUGH TO THE WEST. LATEST ECMWF NOT AS DISTINCT WITH LEAD SHORTWAVE BUT SLOWER AND STRONGER WITH MAIN SHORTWAVE COMING THROUGH TUESDAY INTO TUESDAY NIGHT. FOR NOW...LEANING TOWARD ECMWF SOLUTION...KEEPING MONDAY DRY WITH HIGHS IN THE MIDDLE 70S. KEPT PRECIPITATION CHANCES MONDAY NIGHT AND WENT MORE WITH CHANCE POPS TUESDAY INTO TUESDAY NIGHT. HIGHS TUESDAY AND WEDNESDAY MAINLY IN THE LOWER 70S WITH LOWS IN THE MIDDLE 50S TUESDAY...UPPER 40 TO LOWER 50S WEDNESDAY MORNING. UPPER RIDGING MOVES IN WEDNESDAY NIGHT INTO THURSDAY. DRY PERIOD. LOWS WEDNESDAY NIGHT UPPER 40S NORTH TO LOWER 50S SOUTH...HIGHS THURSDAY LOWER 70S NORTH TO MIDDLE 70S SOUTH. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. && KC/PF
Hazardous weather outlook, Apr 6, 3:53 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 353 PM CDT THU APR 6 2006 KSZ008>012-020>024-026-034>040-054>056-058-059-071100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 353 PM CDT THU APR 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A DRYLINE IN CENTRAL KANSAS. ADDITIONALLY A FEW DISCRETE STORMS COULD DEVELOP AHEAD OF THE DRYLINE. ANY OF THESE STORMS CAN QUICKLY BECOME SEVERE...CAPABLE OF PRODUCING HAIL AS LARGE AS 2 TO 4 INCHES IN DIAMETER...STRONG WINDS 60 TO 80 MPH AND TORNADOES. THESE STORMS ARE EXPECTED TO MOVE INTO PARTS OF NORTHEAST AND EAST CENTRAL KANSAS BY LATE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. PERSONS SHOULD BE REVIEWING PREPAREDNESS REQUIREMENTS...KNOW WHERE TO TAKE SHELTER AS THIS IS A HIGHLY DANGEROUS SITUATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE OVER EAST CENTRAL AND PARTS OF NORTHEAST KANSAS DURING THE DAY FRIDAY. A FEW OF THESE STORMS COULD PRODUCE HAIL. MORE THUNDERSTORMS ARE POSSIBLE FOR MUCH OF THE AREA FROM MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED. PREPARATIONS SHOULD MADE NOW FOR WIDESPREAD SEVERE WEATHER ACROSS NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS FOR THE REMAINDER OF THE AFTERNOON AND THIS EVENING.
In the hours before
Local storm report, Apr 6, 4:54 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
454 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 6 NE MORGANVILLE 39.53N 97.12W
04/06/2006 E1.00 INCH CLAY KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 6, 5:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
500 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 6 N HERINGTON 38.76N 96.94W
04/06/2006 E1.00 INCH DICKINSON KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 6, 5:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
502 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 5 NW WHITE CITY 38.85N 96.80W
04/06/2006 E1.00 INCH MORRIS KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 6, 5:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
505 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TORNADO PALMER 39.63N 97.14W
04/06/2006 WASHINGTON KS LAW ENFORCEMENT
&&
BYRNELocal storm report, Apr 6, 5:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
510 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 6 S JUNCTION CITY 38.94N 96.83W
04/06/2006 E1.75 INCH GEARY KS LAW ENFORCEMENT
&&
BYRNELocal storm report, Apr 6, 5:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
514 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL JUNCTION CITY 39.03N 96.83W
04/06/2006 E1.75 INCH GEARY KS TRAINED SPOTTER
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:43 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Ottawa | 62 min |
| Apr 6, 3:55 PM CDT | Tornado Warning | TOP | Clay, Dickinson, Ottawa | 50 min |
| Apr 6, 4:17 PM CDT | Tornado Warning | TOP | Clay | 43 min |
| Apr 6, 4:23 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic, Washington | 52 min |
| Apr 6, 4:34 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 41 min |
| Apr 6, 4:45 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 45 min |
| Apr 6, 4:49 PM CDT | Tornado Warning | TOP | Washington | 41 min |
| Apr 6, 4:54 PM CDT | Tornado Warning | TOP | Dickinson, Geary, Morris | 27 min |
| Apr 6, 5:19 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley, Wabaunsee | 21 min |
| Apr 6, 5:24 PM CDT | Tornado Warning | TOP | Marshall, Washington | 36 min |
| Apr 6, 5:27 PM CDT | Wind Advisory | TOP | Anderson, Brown, Coffey, Douglas, Franklin, Geary and 11 more | 3 hr |
| Apr 6, 5:59 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 61 min |
| Apr 6, 6:32 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha, Pottawatomie | 43 min |
| Apr 6, 6:57 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 33 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.